# SDR AALA202109291191

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 25,029 hours, 9,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Part number: FE12710004
- Condition: Sheared
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 PASSENGER DOOR DAMPER ASSIST ACTUATOR SHEAR PIN BROKEN. REMOVED AND REPLACED L1 PASSENGER DOOR DAMPER ASSIST ACTUATOR SHEAR PIN PER CMM 52-22-16.
